×

Found 32,869 Documents (Results 1–100)

100
MathJax

Generalization of the Lindelöf theorem to the case of Boutroux proximate order. II. (English. Russian original) Zbl 07566770

J. Math. Sci., New York 264, No. 5, 609-616 (2022); translation from Probl. Mat. Anal. 116, 111-117 (2022).
MSC:  30D15 30B10 30C15
PDF BibTeX XML Cite
Full Text: DOI

Generalized Popoviciu expansions for Bernstein polynomials of a rational module. (English. Russian original) Zbl 07566748

J. Math. Sci., New York 263, No. 4, 532-578 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 71-117 (2019).
PDF BibTeX XML Cite
Full Text: DOI

The problem of extremal decomposition of a complex plane with free poles on a circle. (English. Ukrainian original) Zbl 07542533

J. Math. Sci., New York 260, No. 5, 630-650 (2022); translation from Ukr. Mat. Visn. 18, No. 4, 479-504 (2021).
MSC:  30C35 30C70 30C75
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software